# SDR SWIA202053794

- Difficulty date: October 5, 2020
- Submitted: November 4, 2020
- Operation: Air carrier
- Aircraft: N632SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10330
- Aircraft time: 20,464 hours, 16,420 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Fwd Cargo Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD CARGO DOOR SURROUND STRUCTURE: LOWER FORWARD JOINING PLATE HAS CORROSION AROUND MULTIPLE FASTENERS.  C-CHECK RO 11/1/2020.  FORWARD CARGO DOOR SURROUND STRUCTURE: LOWER FORWARD JOINING PLATE WAS FOUND OUT OF LIMITS OF CRJ700 SRM REPLACED JOINING PLATE, IAW DRAWING & CRJ700 SRM.  COMPLIED WITH SKYWEST TASK CARD.
